# SDR FDEA200904141290

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516139
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FS 333 RBL 2. REMOVED CORROSION  IAW SRM 51-10-02.  AREA OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET III.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.   INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02. CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
